# SDR SWAA2022052397185

- Difficulty date: April 23, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 59,626 hours, 35,442 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 261 AT RT WING 2022-211493 / [01] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 261 AT RT WING I.A.W B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 115A2001 SHEET 29 REV -;[02] CORRECTED STEP 1 REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 261 AT RT WING I.A.W B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 115A2001 SHEET 29 REV - SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 261 AT RT WING I.A.W B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 115A2001 SHEET 29 REV - SEE INDIVIDUAL SIGN OFF BELOW.
